# SDR VTZA98145

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: 8G500537605
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 6479 - ORF-IAD - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO RT CONSOLE LIGHTS SMOKING.  MAINTENANCE INSPECTED AND OPENED DMI 57694, MEL 33-1 ON LIGHTS.  MAINTENANCE CLOSED DMI 57694, BY REMOVING AND REPLACING CONSOLE LIGHT BULB.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
